# SDR 2009FA0000398

- Difficulty date: May 4, 2009
- Submitted: May 12, 2009
- Operation: General aviation
- Aircraft: N2112F
- Make and model: Piper PA-44-180
- Aircraft serial: 447995154
- Aircraft time: 5,685 hours
- Engine: Lyc O360E1A6D
- Engine time: 1,183 hours
- Propeller: Hartzl HCC2Y*
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ4222
- Part serial: H083963
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 453 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER SHUTTING DOWN THE LT ENGINE DURING A TRAINING FLIGHT, THE STARTER GEAR WOULD NOT ENGAGE DURING THE RESTART PROCEDURE.
